# SDR ASAA2015072412570

- Difficulty date: July 24, 2015
- Submitted: July 28, 2015
- Operation: Air carrier
- Aircraft: N419AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41734
- Aircraft time: 9,202 hours, 2,983 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Control Valve
- Part number: 32149721
- Part serial: 3903
- Condition: Failed
- Location: A/C Bay
- Part time: 9,195 hours, 2,981 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CONTROL CABIN TEMP CONTROL HAD NO EFFECT ON FLIGHT DECK TEMPERATURE OFF POSITION.  MAINTAINED 20 DEGREES C.  NO ABNORMAL INDICATIONS ON RECALL.  ACFT GROUNDED.  WHILE ON DEFERRAL: FWD CABIN COMPLETELY UNRESPONSIVE IN AUTO AND MANUAL SUPPLY DUCT TEMP REMAINS AT 5 DEGREE C, REGARDLESS OF TEMP SELECTION.  CONTROL CABIN COMPLETELY INOPERATIVE IN OFF POSITION TEMP READS "0" IN FULL COLD AND FULL WARM TEMP READS "0".  BITE OF 1 & 2 CONTROLLERS GOOD. NO FAULTS LOGGED. CONTROL CABIN TEMP HAS NO CONTROL IN ANY POSITION. OFF GOES TO FULL COLD.  TROUBLESHOT SYS IAW FIM 21-61, TASK 861. SUSPECT TRIM AIR PRSOV INOPERATIVE.  PRSOV FAILS OPS CHECK IAW MM 21-62-01. TEMPERATURE IS CONTROLLABLE WITH TRIM AIR SWITCH OFF.  CLEANED ALL 3 CABIN FILTERS, REF MM 21-61-06-100-801, REPLACED THE TRIM AIR PRSOV IAW AMM 21-62-01-400-801.  OPS TEST GOOD.
